PREVIOUS QUESTION:

 

NEXT QUESTION:

 

What is a common side effect of psoriatic arthritis?

ANSWER

Extreme fatigue is a common side effect of psoriatic arthritis. It’s also a side effect of many meds that treat it. Your condition may also cause anemia, which leads to fatigue.

If you feel more tired than usual, tell your doctor so she can find out what’s causing it and how to fix it.

SOURCES:

American College of Rheumatology.

National Psoriasis Foundation.

Philip Mease, MD, Seattle Rheumatology Associates.

John Hardin, MD, chief scientific officer, Arthritis Foundation; professor of medicine, Albert Einstein College of Medicine, New York City.

Arthritis Foundation.

Mark Lebwohl, MD, professor and chairman of dermatology, Mount Sinai School of Medicine.

Johns Hopkins Arthritis Center.

Tilling, L.  , 2006. Clinical Drug Investigation

News release, FDA.

Reviewed by Jennifer Robinson on October 17, 2018

SOURCES:

American College of Rheumatology.

National Psoriasis Foundation.

Philip Mease, MD, Seattle Rheumatology Associates.

John Hardin, MD, chief scientific officer, Arthritis Foundation; professor of medicine, Albert Einstein College of Medicine, New York City.

Arthritis Foundation.

Mark Lebwohl, MD, professor and chairman of dermatology, Mount Sinai School of Medicine.

Johns Hopkins Arthritis Center.

Tilling, L.  , 2006. Clinical Drug Investigation

News release, FDA.

Reviewed by Jennifer Robinson on October 17, 2018

NEXT QUESTION:

What should someone do if they see that psoriasis is still on their skin?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.